# SDR UIEA2019012803039

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,258 hours, 20,303 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Relay
- Part number: BACR13CE2
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE( TRANSFER TO MDDR 106493 IAW MEL 73-21-08-03 PLACARD INSTALLED  REMOVED AND REPLACED K142 RELAY. FIM-32-09 F/T 809 AND WDM 32-09-11 AMM 32-09-02 OPS CHECK NORMAL. THIS CLEARS MDDR  )
